Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 176, NWS Tulsa, OK

April 9, 2008McIntosh County, Okfuskee County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2008, 5:56 PM CDT for McIntosh County, Okfuskee County, Pittsburg County, Oklahoma. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 5:56 PM CDT (22:56 UTC)
Expired
Apr 9, 2008, 7:00 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Okfuskee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:25 PM CDTHAIL 1.55 Nw Scipio, OK
Apr 9, 6:30 PM CDTTSTM WND DMGHanna, OKSTRAIGHT LINE WIND DAMAGE. ESTIMATED MAX WIND NEAR 80 MPH. MOBILE HOME ROLLED AND DESTROYED...NOT TIED DOWN. GYM ROOF DAMAGED. MUCH HAIL DAMAGE TO WINDOWS AND SIDING.
Apr 9, 6:30 PM CDTHAIL 1Hanna, OKQUARTER AND DIME SIZE HAIL
Apr 9, 6:32 PM CDTHAIL 0.886 Nw Stidham, OK
Apr 9, 6:48 PM CDTHAIL 1.75Canadian, OK
Apr 9, 6:55 PM CDTHAIL 1.75Eufaula, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 3:48 PM CDTTornado Watch PDSSPC7 hr
Apr 9, 5:38 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 092256
SVRTSA
OKC091-107-121-100000-
/O.NEW.KTSA.SV.W.0176.080409T2256Z-080410T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 700 PM CDT

* AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF HANNA...
  MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HANNA...
  INDIANOLA...RAIFORD...CROWDER...CANADIAN...VIVIAN...STIDHAM...
  EUFAULA...CHECOTAH AND RENTIESVILLE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 247 AND 271.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
      3528 9615 3530 9616 3540 9594 3539 9588
      3543 9587 3551 9567 3556 9542 3555 9541
TIME...MOT...LOC 2256Z 245DEG 40KT 3520 9615

$$
2 follow-up statements
000 
WWUS54 KTSA 092316
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT WED APR 9 2008

OKC091-107-121-100000-
/O.CON.KTSA.SV.W.0176.000000T0000Z-080410T0000Z/
OKFUSKEE OK-MCINTOSH OK-PITTSBURG OK-
615 PM CDT WED APR 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN PITTSBURG...MCINTOSH AND SOUTHEASTERN OKFUSKEE
COUNTIES...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR VERNON... 
MOVING NORTHEAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 
SOUTH OF WETUMKA...ALSO MOVING NORTHEAST AT 45 MPH. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INDIANOLA...
RAIFORD...CROWDER...CANADIAN...VIVIAN...STIDHAM...PIERCE...EUFAULA...
ONAPA...CHECOTAH AND RENTIESVILLE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 246 AND 271.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
      3528 9615 3530 9616 3540 9594 3539 9588
      3543 9587 3551 9567 3556 9542 3555 9541
TIME...MOT...LOC 2315Z 245DEG 40KT 3529 9592

$$
000 
WWUS54 KTSA 092339
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT WED APR 9 2008

OKC107-092348-
/O.CAN.KTSA.SV.W.0176.000000T0000Z-080410T0000Z/
OKFUSKEE OK-
638 PM CDT WED APR 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
      3529 9597 3539 9594 3539 9588 3543 9587
      3551 9567 3556 9542
TIME...MOT...LOC 2338Z 248DEG 45KT 3521 9582

$$

OKC091-121-100000-
/O.CON.KTSA.SV.W.0176.000000T0000Z-080410T0000Z/
MCINTOSH OK-PITTSBURG OK-
638 PM CDT WED APR 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN PITTSBURG AND MCINTOSH COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HANNA...MOVING
EAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE 
SIZE OF GOLFBALLS.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INDIANOLA...
RAIFORD...CROWDER...VIVIAN...CANADIAN...STIDHAM...PIERCE...EUFAULA...
RENTIESVILLE...ONAPA AND CHECOTAH.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 246 AND 271.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
      3529 9597 3539 9594 3539 9588 3543 9587
      3551 9567 3556 9542
TIME...MOT...LOC 2338Z 248DEG 45KT 3521 9582

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:34 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 9, 2:34 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT WED APR 9 2008

.DISCUSSION...
THE WEATHER IS IN THE PROCESS OF DETERIORATING ACROSS EASTERN
OKLAHOMA THIS AFTERNOON. A VERY LARGE AREA OF MODERATE RAINFALL
WITH EMBEDDED THUNDERSTORMS IS EXPANDING NORTH EASTWARD ONTO
NORTHEAST OKLAHOMA. A WARM FRONT IS CURRENTLY MAKING ITS WAY
NORTHWARD ACROSS THE RED RIVER INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. CURRENTLY... 60 DEGREE DEWPOINTS HAVE MADE IT AS FAR
NORTH AS CHOCTAW AND PUSHMATAHA COUNTIES.

THE WARM FRONT WILL CONTINUE TO SURGE NORTHWARD THIS AFTERNOON.
HEADING INTO THE FIRST PERIOD OF THIS FORECAST... THE WARM FRONT
IS EXPECTED TO LIE GENERALLY WEST TO EAST... JUST SOUTH OF THE I
40 CORRIDOR. WARM MOIST AND UNSTABLE AIR WILL BE IN PLACE SOUTH OF
THE FRONT AND EXTEND NORTHWARD OVER THE SHALLOW COLD AIR MASS.

A STRONG UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH THE AREA...
WITH ASSOCIATED LARGE SCALE LIFTING INCREASING ACROSS EASTERN
OKLAHOMA AND WESTERN ARKANSAS AS THE AFTERNOON AND EVENING
PROGRESSES. THERE IS A SIGNIFICANT THREAT FOR SEVERE WEATHER ACROSS
THE ENTIRE AREA THROUGH TOMORROW MORNING. ALONG AND SOUTH OF THE
WARM FRONT WHERE STORMS WILL BE SURFACE BASED... THE THREAT WILL
INCLUDE TORNADOES. ALL STORMS AREAWIDE WILL INCLUDE THE THREAT OF
LARGE HAIL AND HEAVY RAINFALL.

AS THE EVENT PROGRESSES AND EVOLVES OVERNIGHT... HEAVY RAINFALL WILL
BECOME WIDESPREAD WITH FLOODING LIKELY. STORM TOTAL RAINFALL AMOUNTS
OF 2 TO 4 INCHES ARE EXPECTED ACROSS A LARGE AREA WITH ISOLATED
TOTALS OF 6 TO 8 INCHES POSSIBLE. WITH THE GROUND ALREADY SATURATED
AND MANY CATCH BASINS NEAR FULL... SIGNIFICANT FLOODING WILL
BECOME THE PRIMARY THREAT.

AS THE UPPER LOW MOVES NORTH EASTWARD OUT OF THE REGION TOMORROW...
RAINFALL WILL END FROM WEST TO EAST. IN THE WAKE OF THIS SYSTEM...
NORTHERLY FLOW WILL ADVECT COOLER AIR INTO THE SOUTHERN PLAINS. THIS
WILL KEEP TEMPERATURES BELOW NORMAL INTO THE FIRST PART OF NEXT WEEK
ALTHOUGH THE WEATHER WILL REMAIN TRANQUIL.

THE UPPER LEVEL FLOW WILL SLOWLY TRANSITION INTO A RIDGING
PATTERN... WHICH WILL FINALLY BRING WARMER TEMPERATURES WITH DRY
WEATHER TO THE REGION THROUGH THE REMAINDER OF NEXT WEEK.

MODEL SOLUTIONS DIVERGE GREATLY BY THE END OF NEXT WEEK... WITH THE
GFS DEVELOPING AN UPPER TROUGH... WHILE THE DGEX AND ECMWF BOTH
MAINTAIN UPPER RIDGING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  73  45  61 / 100  60  20  10
FSM   61  76  47  62 / 100  80  20  10
MLC   63  74  46  64 / 100  40  10   0
BVO   56  72  42  60 / 100  60  20  10
FYV   60  71  44  57 / 100  80  20  10
BYV   57  71  45  57 / 100  90  20  10
MKO   61  75  44  60 / 100  60  10  10
MIO   57  72  42  56 / 100  70  20  10
F10   60  71  44  61 / 100  50  10  10
HHW   65  78  52  68 / 100  50  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...10
LONG TERM....06
Hazardous weather outlook, Apr 9, 4:45 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT WED APR 9 2008

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY
TONIGHT INTO THURSDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST
UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON
THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE
FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT
THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA
SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN
KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT
WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER
SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT.
ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME
OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL
BE THE PRIMARY CONCERN WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL
ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS
THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF
RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS.
SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY
MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN
ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT
THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST
DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING
WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN
END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE
AREA.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE
WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 9, 4:26 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED APR 9 2008

OKZ065-092215-
OKFUSKEE OK-
426 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 425 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF BEARDEN...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.

LAT...LON 3556 9618 3555 9614 3544 9609 3527 9632
      3530 9645 3545 9646 3541 9653 3538 9654
      3540 9664 3564 9660 3565 9619
TIME...MOT...LOC 2125Z 211DEG 46KT 3521 9662
Special weather statement, Apr 9, 5:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT WED APR 9 2008

OKZ066-070-071-092330-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
550 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

AT 550 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF HENRYETTA...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...ERAM...BALD HILL...HITCHITA...
JAMESVILLE AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.

LAT...LON 3577 9562 3528 9587 3536 9598 3539 9598
      3538 9601 3541 9604 3587 9585 3585 9582
      3586 9565
TIME...MOT...LOC 2250Z 201DEG 55KT 3541 9593

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:26 PM CDTSpecial Weather StatementTSAOkfuskee49 min
Apr 9, 4:39 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee66 min
Apr 9, 5:50 PM CDTSpecial Weather StatementTSAOkmulgee40 min
Apr 9, 6:28 PM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Apr 9, 6:43 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg47 min
Apr 9, 6:51 PM CDTFlash Flood WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.